MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 204713
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported at the time of implant failure.No primary stability and no osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.Bone quality at the time of implant failure was type iii.Patient was a smoker.

Brand Name
INTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5358345
Report Number1287163-2016-50275
Device Sequence Number691684
Product Code DZE
UDI-Device Identifier00614950004768
UDI-Public00614950004768
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Report Date (Section B) 01/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number204713
Device Catalogue Number204713
Device Lot Number14030038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;